# SDR AUS20040407

- Difficulty date: May 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8173881
- Condition: Incorrect
- Location: Propeller Blade
- Part time: 506 cycles
- Component: Blade, Hamstd
- Component part number: 14SF23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER NR 4 BLADE SEAL FAILED.  INSPECTION OF THE REMOVED SEAL REVEALED THE SEAL TO BE A SEAL FOR A 14SF TYPE PROPELLER WITH A 14RF TYPE PROPELLER GLAND SPRING SUPPLIED.  THE 14RF GLAND SPRING IS OF A SMALLER DIAMETER WHEN COMPARED TO THE 14SF GLAND SPRING.  UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
